# SDR USAA040947

- Difficulty date: November 3, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Engine: Cfmint CFM563B2
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Corroded
- Location: Door Frame
- Part time: 52,364 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q5 - STRAP, .2500 INCH BY .2500 INCH IN 66 AREAS, CORROSION; LEVEL 1; TASK NR-C53-107-02, AFT CARGO DOOR FRAME SECTION S25R, STA 807-848.  REPLACED PART IAW SRM 53-00-07.
